Alert archive / Minnesota / Frost Advisories in 2014

Frost Advisory 3, NWS Grand Forks, ND

September 11, 201418 counties in Minnesota; 17 counties in North Dakota

NWS Grand Forks, ND issued this frost advisory at Sep 11, 2014, 2:51 PM CDT for 18 counties in Minnesota; 17 counties in North Dakota. It took effect at Sep 12, 2014, 1:00 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Sep 11, 2014, 2:51 PM CDT (19:51 UTC)
In effect from
Sep 12, 2014, 1:00 AM CDT
Expired
Sep 12, 2014, 10:00 AM CDT
In force
9 hr
Issued by
NWS Grand Forks, ND
All 35 counties

Becker County, MN, Beltrami County, MN, Clay County, MN, Clearwater County, MN, Grant County, MN, Hubbard County, MN, Kittson County, MN, Lake of the Woods County, MN, Mahnomen County, MN, Marshall County, MN, Norman County, MN, Otter Tail County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Wadena County, MN, Wilkin County, MN, Barnes County, ND, Benson County, ND, Cass County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 32 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 7.9 hours before the alert went out and 290 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2014-09-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2014-09-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -30 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
927 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-30 m²/s²
0-3 km storm-relative helicity
-37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

341 
WWUS73 KFGF 111951
NPWFGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
251 PM CDT THU SEP 11 2014

...AREAS OF FROST TONIGHT...

.EXPECT A BETTER CHANCE FOR CLEARING SKIES TONIGHT AND AS A RESULT
LOW TEMPERATURES WILL DROP INTO THE LOWER TO MIDDLE 30S IN MANY
AREAS. TEMPERATURES WILL BE WARMER NEAR BODIES OF WATER AS WATER
TEMPERATURES REMAIN MUCH WARMER. 

FROST WILL BE POSSIBLE...ESPECIALLY IN PROTECTED VALLEYS...RURAL
AREAS...AND OTHER COLDER LOW LYING LOCATIONS.

MNZ001>009-013>017-022>024-027>032-NDZ006>008-014>016-024-026>030-
038-039-049-052>054-121500-
/O.NEW.KFGF.FR.Y.0003.140912T0600Z-140912T1500Z/
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-TOWNER-CAVALIER-PEMBINA-
BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-
TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-WESTERN WALSH-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALSTAD...MOORHEAD...HALLOCK...ROSEAU...BAUDETTE...WARREN...
NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS...
FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA...
PARK RAPIDS...DETROIT LAKES...WOLF LAKE...BRECKENRIDGE...
FERGUS FALLS...NEW YORK MILLS...WADENA...CANDO...LANGDON...
CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON...
NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY...
MAYVILLE...VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON...
ADAMS
251 PM CDT THU SEP 11 2014

...FROST ADVISORY IN EFFECT FROM 1 AM TO 10 AM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT FRIDAY. 

* TEMPERATURE...FORECAST LOWS OF 32 TO 36 DEGREES.

* IMPACTS...TEMPERATURES NEAR OR JUST ABOVE FREEZING WILL HAVE
  VARIED IMPACTS DEPENDING ON THE LOCATION AND VEGETATION IN OUR
  AREA. AREAS NEAR BUILDINGS AND WATER WILL BE A BIT WARMER AND
  LESS PRONE TO FROST VERSUS LOCATIONS AWAY FROM TOWNS AND CITIES
  AND IN NORMALLY COLDER LOW LYING SPOTS.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

DTR
3 follow-up statements
849 
WWUS73 KFGF 120241
NPWFGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
941 PM CDT THU SEP 11 2014

...AREAS OF FROST TONIGHT...

.SKIES WILL CONTINUE TO CLEAR OVERNIGHT...WITH LOW TEMPERATURES
WILL DROPPING INTO THE LOWER TO MIDDLE 30S IN MANY AREAS.
TEMPERATURES WILL BE WARMER NEAR BODIES OF WATER AS WATER
TEMPERATURES REMAIN MUCH WARMER.

FROST WILL BE POSSIBLE...ESPECIALLY IN PROTECTED VALLEYS...RURAL
AREAS...AND OTHER COLDER LOW LYING LOCATIONS.

MNZ040-121500-
/O.EXA.KFGF.FR.Y.0003.140912T0600Z-140912T1500Z/
GRANT-
INCLUDING THE CITY OF...ELBOW LAKE
941 PM CDT THU SEP 11 2014

...FROST ADVISORY IN EFFECT FROM 1 AM TO 10 AM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT FRIDAY. 

* TEMPERATURE...FORECAST LOWS OF 32 TO 36 DEGREES.

* IMPACTS...TEMPERATURES NEAR OR JUST ABOVE FREEZING WILL HAVE 
  VARIED IMPACTS DEPENDING ON THE LOCATION AND VEGETATION IN OUR 
  AREA. AREAS NEAR BUILDINGS AND WATER WILL BE A BIT WARMER AND 
  LESS PRONE TO FROST VERSUS LOCATIONS AWAY FROM TOWNS AND 
  CITIES AND IN NORMALLY COLDER LOW LYING SPOTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

MNZ001>009-013>017-022>024-027>032-NDZ006>008-014>016-024-026>030-
038-039-049-052>054-121500-
/O.CON.KFGF.FR.Y.0003.140912T0600Z-140912T1500Z/
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-TOWNER-CAVALIER-PEMBINA-
BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-
TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-WESTERN WALSH-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALSTAD...MOORHEAD...HALLOCK...ROSEAU...BAUDETTE...WARREN...
NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS...
FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA...
PARK RAPIDS...DETROIT LAKES...WOLF LAKE...BRECKENRIDGE...
FERGUS FALLS...NEW YORK MILLS...WADENA...CANDO...LANGDON...
CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON...
NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY...
MAYVILLE...VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON...
ADAMS
941 PM CDT THU SEP 11 2014

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
FRIDAY...

* TEMPERATURE...FORECAST LOWS OF 32 TO 36 DEGREES.

* IMPACTS...TEMPERATURES NEAR OR JUST ABOVE FREEZING WILL HAVE 
  VARIED IMPACTS DEPENDING ON THE LOCATION AND VEGETATION IN OUR 
  AREA. AREAS NEAR BUILDINGS AND WATER WILL BE A BIT WARMER AND 
  LESS PRONE TO FROST VERSUS LOCATIONS AWAY FROM TOWNS AND 
  CITIES AND IN NORMALLY COLDER LOW LYING SPOTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
849 
WWUS73 KFGF 120925
NPWFGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
425 AM CDT FRI SEP 12 2014

...AREAS OF FROST THIS MORNING...

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-121500-
/O.CON.KFGF.FR.Y.0003.000000T0000Z-140912T1500Z/
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
WESTERN WALSH-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALSTAD...MOORHEAD...HALLOCK...ROSEAU...BAUDETTE...WARREN...
NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS...
FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA...
PARK RAPIDS...DETROIT LAKES...WOLF LAKE...BRECKENRIDGE...
FERGUS FALLS...NEW YORK MILLS...WADENA...ELBOW LAKE...CANDO...
LANGDON...CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON...
NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY...
MAYVILLE...VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON...
ADAMS
425 AM CDT FRI SEP 12 2014

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* TEMPERATURE...30 TO 36 DEGREES.

* IMPACTS...TEMPERATURES NEAR OR JUST ABOVE FREEZING WILL HAVE 
  VARIED IMPACTS DEPENDING ON THE LOCATION AND VEGETATION IN OUR 
  AREA. AREAS NEAR BUILDINGS AND WATER WILL BE A BIT WARMER AND 
  LESS PRONE TO FROST VERSUS LOCATIONS AWAY FROM TOWNS AND 
  CITIES AND IN NORMALLY COLDER LOW LYING SPOTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
868 
WWUS73 KFGF 121502
NPWFGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND FORKS ND
1002 AM CDT FRI SEP 12 2014

...FROST ADVISORY EXPIRED...

.LOCALIZED FROST OCCURRED AS TEMPERATURES DROPPED INTO THE 20S IN
CAVALIER AND CLEARWATER COUNTIES...BUT VARIABLE CLOUD COVER KEPT
THE MAJORITY OF THE AREA WARM ENOUGH TO LIMIT FROST DEVELOPMENT.
TEMPERATURES HAVE NOW RISEN INTO THE 40S AND THE ADVISORY WILL BE
ALLOWED TO EXPIRE AT 10 AM CDT.

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-121615-
/O.EXP.KFGF.FR.Y.0003.000000T0000Z-140912T1500Z/
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
WESTERN WALSH-
INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...
HALSTAD...MOORHEAD...HALLOCK...ROSEAU...BAUDETTE...WARREN...
NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...RED LAKE FALLS...
FOSSTON...BAGLEY...BEMIDJI...MAHNOMEN...LAKE ITASCA...
PARK RAPIDS...DETROIT LAKES...WOLF LAKE...BRECKENRIDGE...
FERGUS FALLS...NEW YORK MILLS...WADENA...ELBOW LAKE...CANDO...
LANGDON...CAVALIER...MADDOCK...LEEDS...DEVILS LAKE...GRAFTON...
NEW ROCKFORD...LAKOTA...GRAND FORKS...COOPERSTOWN...FINLEY...
MAYVILLE...VALLEY CITY...FARGO...LISBON...GWINNER...WAHPETON...
ADAMS
1002 AM CDT FRI SEP 12 2014

...FROST ADVISORY WILL EXPIRE AT 10 AM CDT THIS MORNING...

SURFACE TEMPERATURES HAVE RISEN INTO THE 40S AND THE THREAT FOR
FROST IS NOW OVER...THE ADVISORY WILL EXPIRE AT 10 AM CDT.

$$
12

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this frost advisory went out at Sep 11, 1:00 PM CDT, 1 hour 51 minutes earlier.

Area forecast discussion, Sep 11, 1:00 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
100 PM CDT THU SEP 11 2014

.UPDATE...
ISSUED AT 1258 PM CDT THU SEP 11 2014

NO FURTHER CHANGES. SPOTTY SHOWERS...NOW MOST LOCATED IN BISMARCK-
GRAFTON-HALLOCK REGION. HIGHS LOOKING OK WITH MAX IN THE MID 50S
IN THE RRV.

UPDATE ISSUED AT 1152 AM CDT THU SEP 11 2014

500 MB TROUGH AND SHEAR AXIS MOVING THRU FCST AREA AND THE COLD
AIR ALOFT COMBINED WITH SFC HEATING HAS ALLOWED SMALL SHOWERS TO
FORM. THUS ADDED 20 POPS AND ISOLD SHOWERS TO ALL FCST AREA. HAD
SLEET REPORTED IN BEMIDJI-PARK RAPIDS AREA 11-1130 AM. ATTM FEEL
WITH TEMPS WARMING A BIT MORE AT THE SFC SLEET WILL BE MINIMAL SO
DIDNT ADD TO GRIDS. LIKELY NEED FROST HEADLINES MOST IF NOT ALL
FCST AREA TONIGHT.

&&

.SHORT TERM...(TODAY THROUGH FRIDAY)
ISSUED AT 320 AM CDT THU SEP 11 2014

FORECAST CHALLENGE CONCERNS TEMPERATURES/FROST POTENTIAL AND LOW
END RAIN CHANCES. MODELS IN REASONABLE AGREEMENT THROUGH THE
PERIOD.

IN THE NEAR TERM WEAK ECHOES ASSOCIATED WITH SHORT WAVE WILL BE
PROPAGATING THROUGH THE FA DURING THE EARLY AM. AM GETTING SOME
SURFACE CONTACT SO WILL MONITOR TO SEE IF SOME EARLY SPRINKLE
MENTION IS NECESSARY. CLOUD COVER ASSOCIATED WITH WAVE HOLDING
TEMPERATURES UP IN THE 40S AND WITH DEWPOINTS AT OR ABOVE 32 WILL
BE CANCELING FROST ADVISORY. FOR THE REMAINDER OF THE DAY BASED
ON CURRENT SATELLITE IMAGERY WILL LIKELY SEE MORE CLOUDS THAN SUN
AS CLOUDS PRETTY WIDESPREAD. WILL BE OPTIMISTIC AND HOLD MAXIMUM
TEMPERATURES SIMILAR TO YESTERDAY.

CONCERN TONIGHT WILL BE FROST POTENTIAL. MID LEVEL SHEAR AXIS WILL
ROTATE THROUGH THE FA WITH SURFACE HIGH PRESSURE IN PLACE. GFS
INDICATING MOIST LAYER AOB 800 MB AND WITH TROUGH IN VCNTY NOT
SOLD THAT SKIES WILL CLEAR SUFFICIENTLY FOR WIDESPREAD FROST
ALTHOUGH WINDS WILL BE LIGHT. WITH UNCERTAINTY WILL HOLD OFF ON
ANY HEADLINES AND LET LATER SHIFTS MONITOR CLOUD TRENDS.

FOR FRIDAY WEAK S-SW SURFACE FLOW DEVELOPS AND MODEL TIME SECTION
SHOWING A LITTLE BETTER POTENTIAL FOR SOLAR. IF SO AFTER COOL
START TEMPERATURES SHOULD BE ABLE TO RECOVER TO AT OR A LITTLE
ABOVE TODAYS EXPECTED HIGHS.

.LONG TERM...(FRIDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 320 AM CDT THU SEP 11 2014

AS HIGH SHIFTS EAST RETURN FLOW/WARM ADVECTION STARTS FRIDAY
NIGHT. WITH SURFACE PRESSURE GRADIENT INCREASING FROM 06-12Z TIME
FRAME FROST POTENTIAL MAY BE LIMITED TO THE EASTERN FA.

WARM ADVECTION CONTINUES SATURDAY AHEAD OF NEXT SHORT WAVE WHICH
SHOULD BOOST TEMPERATURES INTO THE 60S BUT STILL BLO AVERAGE.

SURFACE BOUNDARY ASSOCIATED WITH WAVE CROSSES FA SATURDAY NIGHT SO
WILL MAINTAIN CURRENT POPS.

SUNDAY TO WEDNESDAY... MODELS REMAIN CONSISTENT IN THE EXTENDED WITH
NW FLOW ALOFT THROUGH NEXT WEEK. WEAK SHORT WAVE TO BRING A CHC OF
SHOWERS SUNDAY TO NW MN...THEREAFTER A DRY FORECAST AS SFC HIGH
PRESSURE DOMINATES THE REGION UNDER CONFLUENT AND RISING 500MB
HEIGHTS. AS A RESULT TEMPERATURES WILL SLOWLY MODERATE FROM LOW 60S
FOR HIGHS SUNDAY TO LOW 70S BY WEDNESDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1258 PM CDT THU SEP 11 2014

PREDOMINANTLY VFR CIGS ACROSS THE VALLEY AND ADJACENT AREAS TODAY
WITH EXCEPTION OF MVFR CIGS ASSOCIATED WITH SOME LIGHT RASN
SHOWERS IN N CNTRL MN. MOST CLOUD COVER LOOKS CELLULAR AND SHOULD
DISSIPATE AFT SUN DOWN...SO WILL KEEP RASN MENTION IN AT BJI
THROUGH 00Z. WINDS WILL BE WESTERLY AND LIGHT THROUGH THE PERIOD.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

UPDATE...RIDDLE
SHORT TERM...VOELKER
LONG TERM...JK/VOELKER
AVIATION...SPEICHER
Hazardous weather outlook, Sep 11, 6:18 AM CDT, 8 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
618 AM CDT THU SEP 11 2014

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-121130-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
WESTERN WALSH-
618 AM CDT THU SEP 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

THERE IS THE POTENTIAL FOR AREAS OF FROST TONIGHT MAINLY HINGING
ON IF SKIES CLEAR.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED.

Nearby

Frost Advisories in Minnesota, 2014Frost Advisories in North Dakota, 2014Every frost advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.